# SDR SCNA00019

- Difficulty date: February 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE CHECK, THE AFT ENTRY OVERHEAD PORTABLE EMERGENCY EXIT LIGHT WAS FOUND MISSING.  INSTALLED PORTABLE LIGHT ASSEMBLY IAW MM 3350101.  OPERATIONAL CHECKS GOOD.
